# SDR ASOA201100882

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 31,567 hours, 28,344 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS PAX DOOR HARD TO OPEN- HANDLE STICKS ABOUT HALFWAY TRAVEL.  LUBED INNER LINKEAGE IAW AMM 52-11-21. (CLOSED)
